# SDR DALA1113470667

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 570469178A
- Part serial: A40131
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT TRAILING EDGE LWR SURFACE HAS HEAVY CHAF MARKS FROM INBD EDGE TOWARD CENTER OF SLAT.  REPAIRED IAW SRM 57-43-02 FIG 1.
